# SDR SWAA2020062988367

- Difficulty date: May 29, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR BAY,  LEFT AFT ACCESS HOLE,  3 INCHES FWD OF BS 294, STRINGER 23L, WL 165,  INTERCOSTAL HAD CORROSION ON UPPER FACE.   REMOVED CORROSION,  ORIG 'T' .050', REMAINING .036',  LOSS OF .014'.   FOUND TO BE OUT OF LIMITS.  REMOVED & REPLACED THE INTERCOSTAL.
